| Model Number |
406948 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event of fluid leak could not be confirmed.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
During the atrial fibrillation procedure, the sheath was inserted into the cardiac cavity, and before the catheter was inserted, blood leaked from the hemostasis valve.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.The hospital discarded the reported sheath.Air contamination to the patient has not been confirmed.No additional venipuncture was performed due to sheath replacement.